# SDR 2006UALA00622

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Ge CFM56*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Damaged
- Location: Vertical Stab
- Part time: 3,830,715 hours, 28,401 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB LT PRIMARY FWD LUG BUSHING SPUN WHILE MACHINING.  DAMAGE REMOVED AND A NEW REPAIR BUSHING WAS INSTALLED PER AAR EA I060151.  RESULTING BORE SIZE WAS 1.6048 IN.
